# SDR ASAA2015091013018

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,137 hours, 9,310 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Worn
- Location: Cdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S CDU PANEL BUTTONS ARE WORN BEYOND LIMITS.  UNREADABLE AT NIGHT WITH POOR BACKLIGHTING, DIFFICULT TO READ DURING THE DAY.  COVER ARE ALSO WORN ON LINE KEYS. ACFT GROUNDED. VERIFIED DISCREP. REF MM 34-61-01.  REPLACED F/O'S FMCS CDU KEYBOARD.  OPS NORMAL REF SAME MM.
